Reply To: Newbie in Hawaii
The day after the 4th infusion I had a severe headache and nausea. I also had the strange experience of my perceptions, thoughts drifting off to strange places; and perhaps a decrease in IQ, as someone else mentioned happened to them. I will ask my doctor for a slower infusion rate on infusion number 5 and for future infusions.
I hesitate to say I’ve had some very positive body sensations and movements (including bowel movements) because something happening so fast, and this beneficial, seems incredible and hard to believe. Like a hand or foot that has fallen asleep, my body seems to be slowly waking up. However, from reading this and other forums I realize this may not be a permanent solution and I’ll crash to previous levels of dysfunction and once again require IvIg therapies on a regular basis.
Regarding hydrating: many vitamin and mineral enhanced drinks are available and I’m wondering if they are beneficial? Is Pedi-a-lite, a newborn’s vitamin drink, of any value before, during and after IvIg sessions? Can you recommend other drinks?
I have a foot drop, but I have a small amount of nerve function in that foot. Is anyone in a similar situation and are you attempting to slowly rebuild muscles and function in that foot?
This video animation gives a view into the cell and its mechanisms.